Web Access Research Portal

Research Output Details

Canary, JD and Blizzard, L and Barry, RP and Hosmer, DW and Quinn, SJ, “Summary goodness-of-fit statistics for binary generalized linear models with noncanonical link functions”, Biometrical Journal, 58 (3) pp. 674-690. ISSN 0323-3847 (2016) [Refereed Article]
Data TypeValue
Online First2015
Type of ResearchApplied Research
Research DivisionMathematical Sciences
Research GroupStatistics
Research FieldStatistics not elsewhere classified
Research Objective DivisionHealth
Research Objective GroupOther health
Research Objective FieldOther health not elsewhere classified
Visit Item on eCitehttp://ecite.utas.edu.au/105244
Digital Object Identifierdoi:10.1002/bimj.201400079
Scopus Source URLView the full record on Scopus
Scopus Citing URLView the list of citing articles on Scopus
Web of Science® Source URLView the full record on Web of Science®
Web of Science® Citing URLView the list of citing articles on Web of Science®
Web of Science® Related URLView the list of related articles on Web of Science®
Number of Times Cited9